MAUDE Adverse Event Report: STRYKER SPINE-US FIXED ANGLE SCREWDRIVER, SHORT (FREEHAND); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US FIXED ANGLE SCREWDRIVER, SHORT (FREEHAND); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48019108
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a monterey short fixed angle screwdriver was jamming with and difficult to disengage from a screw intra-operatively.It was further reported that the screw was not implanted as a result.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
FIXED ANGLE SCREWDRIVER, SHORT (FREEHAND)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21485293
Report Number0009617544-2025-00013
Device Sequence Number20936020
Product Code LXH
UDI-Device Identifier07613327456752
UDI-Public(01)07613327456752(11)230116(10)223751
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48019108
Device Lot Number223751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown